# SDR ASMF202512090324

- Difficulty date: November 30, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 49,197 hours, 6,497 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE PARKING BRAKE SET MSG DOES NOT SHOW IN THE EICAS WHEN THE PARKING BRAKE IS SET.  REPLACED PARKING SER BULB AND CONFIRMED MAINT PAGE ATA 32. PARKING BRAKE OPERATION IAW MEL 32-45-01.
